# SDR HALA2022022500057

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 30,945 hours, 72,346 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ON TAXI OUT “ENG L SYS FAIL” ALERT ILLUMINATED,  ACFT RETURN TO THE GATE // PERFORM DUAL ENG RUN AT IDLE PER FIM 73-22 TASK 806 AND RESET FCC1 AND FCC2, VIA1,VIA2 NO FAULTS OR FAIL NOTED. PERFORMED 2ND ENGINE RUNS #S 1&2 ENG RUN NORMAL. AS A PRECAUTIONARY. MAINTENANCE REPLACED #1 FCC. RTS CHECK GOOD. AIRCRAFT RELEASE FOR SERVICE.
